# SDR IPXA09M56579

- Difficulty date: June 16, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft time: 55,821 hours, 10,197 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: AEA71605
- Condition: Misrepaired
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ 257-F2-01 EXTERNAL REPAIR DOUBLER ON LT MLG WHEEL WELL PRESSURE PANEL NOT CORRELATED WITH MD11 SRM REPAIR.  REMOVED EXISTING REPAIR ANGLES FROM LT MLG WHEELWELL HORZ PRESSURE WEB RETAINER AT STA 1481, LBL 80.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5330-34158-A AND EA 011-5330-01-A1874.
